Alert archive / South Carolina / Tornado Warnings in 2024

Tornado Warning 20, NWS Wilmington, NC

August 6, 2024Horry County, South Carolina

NWS Wilmington, NC issued this tornado warning at Aug 6, 2024, 6:30 PM EDT for Horry County, South Carolina. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2024, 6:30 PM EDT (22:30 UTC)
Expired
Aug 6, 2024, 6:49 PM EDT
In force
19 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Horry County, SC

The radar

The Wilmington radar (KLTX), 30 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 6, 4:38 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 10.5 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2024-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 195 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2024-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
195 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
625 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

383 
WFUS52 KILM 062230
TORILM
SCC051-062315-
/O.NEW.KILM.TO.W.0020.240806T2230Z-240806T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington NC
630 PM EDT Tue Aug 6 2024

The National Weather Service in Wilmington has issued a

* Tornado Warning for...
  East central Horry County in northeastern South Carolina...

* Until 715 PM EDT.

* At 630 PM EDT, a severe thunderstorm capable of producing a 
  tornado was located 4 miles east of Cherry Grove Beach, or 
  approaching Cherry Grove Inlet, moving northwest at 25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  North Myrtle Beach, Little River, Cherry Grove Inlet, and Cherry 
  Grove Beach around 635 PM EDT.
  Brooksville and Wampee around 640 PM EDT.
  Longs around 650 PM EDT.

Other locations impacted by this tornadic thunderstorm include Sea
Coast Medical Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Wilmington at 1-800-697-3901.

&&

LAT...LON 3391 7886 3400 7872 3397 7869 3384 7859
      3381 7869
TIME...MOT...LOC 2230Z 139DEG 20KT 3380 7862 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

TRA
3 follow-up statements
343 
WWUS52 KILM 062238
SVSILM

Severe Weather Statement
National Weather Service Wilmington NC
638 PM EDT Tue Aug 6 2024

SCC051-062315-
/O.CON.KILM.TO.W.0020.000000T0000Z-240806T2315Z/
Horry SC-
638 PM EDT Tue Aug 6 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR EAST
CENTRAL HORRY COUNTY...

At 638 PM EDT, a severe thunderstorm capable of producing a tornado
was located over North Myrtle Beach, moving northwest at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Brooksville, Longs, and Wampee around 645 PM EDT.

Other locations impacted by this tornadic thunderstorm include Sea
Coast Medical Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Wilmington at 1-800-697-3901.
&&

LAT...LON 3391 7886 3400 7872 3397 7869 3384 7859
      3381 7869
TIME...MOT...LOC 2238Z 140DEG 23KT 3385 7866 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

TRA
784 
WWUS52 KILM 062243
SVSILM

Severe Weather Statement
National Weather Service Wilmington NC
643 PM EDT Tue Aug 6 2024

SCC051-062315-
/O.CON.KILM.TO.W.0020.000000T0000Z-240806T2315Z/
Horry SC-
643 PM EDT Tue Aug 6 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR EAST
CENTRAL HORRY COUNTY...

At 642 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Wampee, moving northwest at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Longs around 650 PM EDT.

Other locations impacted by this tornadic thunderstorm include Sea
Coast Medical Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Wilmington at 1-800-697-3901.
&&

LAT...LON 3392 7883 3397 7876 3399 7874 3386 7864
      3384 7869
TIME...MOT...LOC 2242Z 138DEG 23KT 3388 7869 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

TRA
879 
WWUS52 KILM 062249
SVSILM

Severe Weather Statement
National Weather Service Wilmington NC
649 PM EDT Tue Aug 6 2024

SCC051-062258-
/O.CAN.KILM.TO.W.0020.000000T0000Z-240806T2315Z/
Horry SC-
649 PM EDT Tue Aug 6 2024

...THE TORNADO WARNING FOR HORRY COUNTY IS CANCELLED...

The storm which prompted the warning has weakened and no longer 
appears capable of producing a tornado.

A Tornado Watch remains in effect until 100 AM EDT for northeastern
South Carolina.

Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Wilmington at 1-800-697-3901.

&&

LAT...LON 3392 7883 3397 7876 3399 7874 3386 7864
      3384 7869
TIME...MOT...LOC 2247Z 139DEG 20KT 3391 7872 

$$

TRA

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this tornado warning went out at Aug 6, 4:29 PM EDT, 2 hours 1 minute earlier.

Area forecast discussion, Aug 6, 4:29 PM EDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Wilmington NC
429 PM EDT Tue Aug 6 2024

.SYNOPSIS...
Rainfall will increase in coverage and intensity today and
continue through at least Friday as Tropical Cyclone Debby
approaches and eventually lifts north of the area by late Fri
through on Saturday. Historic and life threatening flooding is
expected due to the very slow movement of Debby. The forecast
path of the storm across the forecast area is becoming better
established but still a 30 mile track difference could produce
differing end results. Improving weather and marine conditions
expected during the weekend into next week.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
The center of Debby is very slowly tracking ENE and will drift over
the shelf waters off the Georgia and southern South Carolina coast
through most or all of tomorrow as a result of weak steering
currents. Wind and wave action has cooled these shelf waters
considerably and this, along with the lack of a convectively active
inner core, will limit how much restrengthening Debby could achieve
before returning to somewhere along the South Carolina coast
sometime on Wednesday night/early Thursday morning. Across the area,
periods of generally light to moderate rain with occasionally
heavier rain showers and isolated thunderstorms will accompany rain
bands lifting north-northwestward through the period as Debby makes
slow northeastward progress. Heavy rainfall training over the same
areas can lead to flash flooding, as was observed earlier today in
Murrells Inlet and the Grand Strand area, but pinpointing exactly
when and where this may occur is difficult to predict given the
structure of Debby. Nevertheless, a HIGH risk for flash-flood-
producing rainfall continues through tomorrow and beyond as tropical
moisture and lift accompanying Debby keep the atmosphere primed for
extremely heavy rainfall rates. Do not cross flooded roadways if you
encounter one. Road washouts or a weakened subsurface that cannot
support a vehicle are a concern and can be difficult or impossible
to see, even during the day.

Temperatures will follow a very muted diurnal trend due to the
showers and extensive cloud cover, although subsidence between bands
could lead to thinner clouds which permit several degrees of warming
before another band knocks temperatures down. Lows in the middle 70s
and highs in the low 80s are forecast.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
T.S. Debby is expected to be meandering off the SC coast into
Wednesday night as it remains cut off from any significant steering
flow. Although the GFS remains an outlier with a further south and
west track than most other guidance through Thursday, the official
NHC guidance continues to show that the center will move slowly
north into northeast SC Thursday morning, continuing slowly into
central NC by Friday morning. It should begin to accelerate to the
northeast by Friday afternoon/evening as a H5 trough/closed low
swings across the upper Midwest. Extreme to catastrophic flooding
remains a primary concern in association with this slow moving
system. Periods of torrential rain are likely, particularly
Wednesday night into Thursday night as bands of heavy rain wrap
around on the eastern and northern sides of the circulation
center.

Temps will remain in a relatively tight diurnal range Wednesday
night through Thursday night, with lows in the low to mid 70s, and
highs in the lower 80s. By Friday, temps should climb into the mid
80s as winds turn SW ahead of a cold front. Will decrease PoPs from
categorical Thursday night to likely on Friday. Rainfall
shouldn't be as widespread Friday, however with the frontal
boundary draped to our west across the central Carolinas, do
expect radar to still be active.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
Deep moisture will be pushing off the northeast Saturday morning as
remnants of Debby lift rapidly towards New England. The front should
push to the coast by late Saturday, perhaps stalling just offshore,
as upper flow turns westerly. Convection should resume a more
typical diurnal trend through the period, with scattered afternoon
and evening showers/tstms possible each day.

&&

.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
Challenging TAF period is expected with variable ceilings and
visibilities depending on where rain bands from Debby end up
tracking. In general, MVFR cigs and vis will dominate through
this evening with brief periods of VFR cigs/vis possible
between bands and IFR cigs/vis where heavier rain showers
occur. Thunder is possible along the coast, but trying to pin
down any period when it is more likely carries low confidence.
Tonight, IFR cigs are expected inland with MVFR cigs near the
coast. Continued shower activity should maintain a generally
MVFR vis overnight with periods of VFR vis between bands. As
Debby is expected to drift over water and strengthen somewhat
through Wednesday, winds should strengthen at all terminals
tomorrow, although how much will depend on how strong Debby
becomes.

Extended Outlook...MVFR/IFR expected as Tropical Storm Debby
affects the area through late week. A return to predominant VFR
conditions is expected on Saturday morning as Debby lifts away.

&&

.MARINE...
Through Wednesday...A Tropical Storm Warning continues for all
the coastal waters through Wednesday with dangerous marine
conditions persisting through the period and beyond. Wave
heights should remain generally in the 7-10 ft range through the
period. Southeast winds this evening and tonight will back to
east-southeast or easterly tomorrow as Debby drifts
northeastward. Tropical storm force sustained winds exceeding 34
kts are most likely in our SC waters and tropical storm force
gusts are likely in heavy showers/storms throughout all waters.

Wednesday night through Sunday...Hazardous conditions associated
with TS Debby will be the rule through the remainder of the week
as the system meanders into central NC by Friday. Conditions
will slowly improve across the waters Friday into Saturday as
winds turn SW, however advisories will still likely be required
into Saturday morning. A frontal boundary will approach from the
west Saturday night, perhaps stalling along the coast by Sunday.
Widespread showers/tstms Wednesday-Friday will become scattered
over the weekend.

&&

.TIDES/COASTAL FLOODING...
Other - Rip Currents: There is a high risk of rip currents across
all beaches through at least Thursday. High Surf Advisory, for
breaking wave heights of 6+ feet, is now in effect beginning this
afternoon for beaches south of Cape Fear and early Wednesday morning
for New Hanover and Pender County beaches.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
NC...Tropical Storm Warning for NCZ106-108-110.
     Flood Watch through Friday morning for NCZ087-096-099-105>110.
     High Risk for Rip Currents until 8 PM EDT this evening for NCZ106-
     108-110.
     High Surf Advisory from 5 AM Wednesday to midnight EDT Friday
     night for NCZ106-108.
     Coastal Flood Advisory from 10 PM this evening to 2 AM EDT
     Wednesday for NCZ107.
     Storm Surge Watch for NCZ110.
     High Surf Advisory until midnight EDT Friday night for NCZ110.
SC...Tropical Storm Warning for SCZ039-054>056-058.
     Flood Watch through Friday morning for SCZ017-023-024-032-033-
     039-054>056-058-059.
     High Risk for Rip Currents until 8 PM EDT this evening for SCZ054-
     056.
     Storm Surge Watch for SCZ054-056.
     High Surf Advisory until midnight EDT Friday night for SCZ054-
     056.
MARINE...Tropical Storm Warning for AMZ250-252-254-256.
&&

SYNOPSIS...DCH
NEAR TERM...ABW
SHORT TERM...CRM
LONG TERM...CRM
AVIATION...ABW
MARINE...ABW/CRM
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Aug 6, 4:57 PM EDT, 1 hour 33 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
457 PM EDT Tue Aug 6 2024

AMZ250-252-254-256-072100-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
457 PM EDT Tue Aug 6 2024

...TORNADO WATCH 607 IN EFFECT UNTIL 1 AM EDT WEDNESDAY...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ087-SCZ017-023-024-072100-
Robeson-Marlboro-Darlington-Dillon-
457 PM EDT Tue Aug 6 2024

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ096-099-105-109-SCZ032-033-059-072100-
Bladen-Columbus-Inland Pender-Inland Brunswick-Florence-Marion-
Northern Horry-
457 PM EDT Tue Aug 6 2024

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...TORNADO WATCH 607 IN EFFECT UNTIL 1 AM EDT WEDNESDAY...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ110-SCZ054-056-072100-
Coastal Brunswick-Coastal Horry-Coastal Georgetown-
457 PM EDT Tue Aug 6 2024

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...TORNADO WATCH 607 IN EFFECT UNTIL 1 AM EDT WEDNESDAY...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...TROPICAL STORM WARNING IN EFFECT...
...STORM SURGE WATCH IN EFFECT...
...HIGH SURF ADVISORY IN EFFECT UNTIL MIDNIGHT EDT FRIDAY NIGHT...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   High Rip Current Risk.
   Tornado Watch.
   Storm Surge Watch.
   Tropical Storm Warning.
   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Storm Surge Watch.
   Tropical Storm Warning.
   High Surf Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ107-072100-
Inland New Hanover-
457 PM EDT Tue Aug 6 2024

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...TORNADO WATCH 607 IN EFFECT UNTIL 1 AM EDT WEDNESDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 2 AM
EDT WEDNESDAY...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Tornado Watch.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ106-108-072100-
Coastal Pender-Coastal New Hanover-
457 PM EDT Tue Aug 6 2024

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...TORNADO WATCH 607 IN EFFECT UNTIL 1 AM EDT WEDNESDAY...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...TROPICAL STORM WARNING IN EFFECT...
...HIGH SURF ADVISORY IN EFFECT FROM 5 AM WEDNESDAY TO MIDNIGHT EDT
FRIDAY NIGHT...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   High Rip Current Risk.
   Tornado Watch.
   Tropical Storm Warning.
   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Tropical Storm Warning.
   High Surf Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SCZ039-055-058-072100-
Williamsburg-Inland Georgetown-Central Horry-
457 PM EDT Tue Aug 6 2024

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...TORNADO WATCH 607 IN EFFECT UNTIL 1 AM EDT WEDNESDAY...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for northeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Tornado Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 6, 1:18 PM EDT, 5 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
118 PM EDT Tue Aug 06 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1239 PM     Flash Flood      1 S Murrells Inlet      33.54N  79.05W
08/06/2024                   Georgetown         SC   Broadcast Media

            Flash flooding along Belair Avenue in Murrells Inlet.

&&

Event Number ILM2400232

IGB
Local storm report, Aug 6, 1:40 PM EDT, 4 hours 50 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
140 PM EDT Tue Aug 06 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 PM     Flash Flood      2 ESE Murrells Inlet    33.54N  79.02W
08/06/2024                   Georgetown         SC   Broadcast Media

            Flash flooding caused a section of South Waccamaw Drive
            to close about half a mile south of South Pointe Villas.

&&

Event Number ILM2400233

IGB
Local storm report, Aug 6, 2:00 PM EDT, 4 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
200 PM EDT Tue Aug 06 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 AM     Tropical Cyclone 1 SW Murrells Inlet     33.54N  79.07W
08/06/2024                   Georgetown         SC   Broadcast Media

            Large tree down along Wesley Road in Murrells Inlet.

&&

Event Number ILM2400234

IGB
Local storm report, Aug 6, 2:11 PM EDT, 4 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
211 PM EDT Tue Aug 06 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 AM     Tropical Cyclone 1 ENE Murrells Inlet    33.56N  79.04W
08/06/2024                   Georgetown         SC   Public

            Downed trees and power lines along US-17 near the
            Riverwood Drive intersection.

&&

Event Number ILM2400235

IGB
Local storm report, Aug 6, 2:13 PM EDT, 4 hours 17 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
213 PM EDT Tue Aug 06 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     Tropical Cyclone Frying Pan Shoals Buoy  33.44N  77.74W
08/06/2024                   AMZ272             NC   Buoy

            Frying Pan Shoals Buoy recorded a wind gust of 39 knots
            (~45 mph).

&&

Event Number ILM2400236

IGB
Local storm report, Aug 6, 2:14 PM EDT, 4 hours 16 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
214 PM EDT Tue Aug 06 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     Tropical Cyclone Frying Pan Shoals Buoy  33.44N  77.74W
08/06/2024                   AMZ272             NC   Buoy

            Frying Pan Shoals Buoy recorded a wind gust of 40.82
            knots (~47 mph).

&&

Event Number ILM2400237

IGB

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 8:05 PM EDTRip Current StatementILMGeorgetown, Horry48 hr
Aug 5, 9:34 PM EDTRiver Flood WarningILMFlorence6 days
Aug 5, 10:41 PM EDTTropical Storm WarningILMFlorence, Georgetown, Horry, Marion, Williamsburg63 hr
Aug 6, 2:41 AM EDTHigh Surf AdvisoryILMGeorgetown, Horry3 days
Aug 6, 9:09 AM EDTTornado WarningILMGeorgetown, Williamsburg24 min
Aug 6, 9:46 AM EDTFlash Flood Warning Considerable damage threatILMGeorgetown, Horry, Marion5 hr
Aug 6, 10:44 AM EDTRiver Flood WarningILMHorry, Marion18 days
Aug 6, 10:44 AM EDTRiver Flood WarningILMDillon, Horry, Marion16 days
Aug 6, 10:44 AM EDTRiver Flood WarningILMHorry25 days
Aug 6, 10:44 AM EDTRiver Flood WarningILMFlorence, Marion21 days
Aug 6, 10:48 AM EDTRiver Flood WarningILMWilliamsburg21 days
Aug 6, 11:04 AM EDTFlash Flood WarningILMHorry4 hr
Aug 6, 6:30 PM EDTFlash Flood Warning Considerable damage threatILMHorry3 hr

Nearby

Tornado Warnings in South Carolina, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.